Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 8, 2007, 6:32 PM EDT for Schuyler County, New York. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2007, 6:32 PM EDT (22:32 UTC)
- Expired
- Jul 8, 2007, 7:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Schuyler County, NY
The radar
The Binghamton radar (KBGM), 69 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 6:40 PM EDT | TSTM WND DMG | 2 E Bradford, NY | LARGE BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1824 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBGM 082233
SVRBGM
NYC097-082330-
/O.NEW.KBGM.SV.W.0166.070708T2232Z-070708T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
632 PM EDT SUN JUL 8 2007
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLER COUNTY IN CENTRAL NEW YORK
* UNTIL 730 PM EDT
* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR TYRONE...AND
MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
READING CENTER AT 650 PM EDT...
WEDGEWOOD AND WATKINS GLEN AT 700 PM EDT...
MONTOUR FALLS AND BURDETT AT 705 PM EDT...
ODESSA AT 710 PM EDT...
CATHARINE AT 715 PM EDT...
CAYUTA AND ALPINE AT 725 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
SEVERE THUNDERSTORMS CAN AND SOMETIMES DO PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. REMAIN CALM...BUT WATCH FOR RAPIDLY CHANGING
CONDITIONS.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4245 7670 4229 7670 4228 7662 4225 7662
4224 7667 4226 7672 4230 7673 4228 7696
4233 7709 4248 7709 4246 7691 4249 7686
$$
PADAVONAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:37 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jul 8, 2:37 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 237 PM EDT SUN JUL 8 2007 .SYNOPSIS... SEVERAL DISTURBANCES MOVING OUT OF CANADA AND A FRONTAL BOUNDARY WILL COMBINE TO CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS CENTRAL NEW YORK THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS...HEAVY RAIN AND HAIL. HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE 90S ON MONDAY AND TUESDAY BRINGING HEAT INDEX VALUES TO 95 TO 100...ESPECIALLY OVER HIGHLY URBANIZED AREAS. THE HOT AND HUMID AIR WILL HELP PRODUCE SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. AN APPROACHING COLD FRONT COULD BRING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS BY WEDNESDAY...ALONG WITH SOMEWHAT COOLER TEMPERATURES. && .NEAR TERM /THROUGH MONDAY/... SEVERAL WAVES OF CONVECTION WILL PLAGUE FA DRNG NR TERM PORTION OF THE FCST. INITIAL SHOT THAT DEVELOPED IN OVER SRN ONTARIO THIS MORNING NOW PUSHING THRU FA. STORMS HAVE DIMINISHED IN INTENSITY AS THEY HAVE OUTRUN JET SUPPORT AND MOISTURE. NOT AN IMPRESSIVE AMOUNT OF SBCAPE TO WORK WITH THIS AFTERNOON BUT ATMOSPHERE IS RELOADING WITH DWPTS BEGINNING TO POOL AHD OF NEXT WAVE ON ITS WAY FROM ONTARIO. THIS WAVE IS MORE IN LINE WITH H8 LLJ MAX AND YET ANOTHER S/WAVE RIDING ALONG NRN PERIPHERY OF H5 RIDGE. MID-LEVEL LAPSE RATES ARE STEEPENING ACROSS SRN ONTARIO AND EXPECT THIS WILL BE THE TREND ACRS NRN PARTS OF FA THIS EVENING. THERE IS SOME DISCREPANCY ON WHICH WAVE WILL BE THE ONE TO GIVE FA THE BEST SHOT FOR SVR WX. VORT MAX OVR SRN ONTARIO PROGGED TO MOVE INTO FA ARND 22Z. GIVEN THAT THIS IS PK HTG AND INSTABILITIES WILL BE ON THE RISE AS DWPTS POOL...RISK OF SVR WX IS CERTAINLY THERE. WINDS ARE STRONG ALOFT AND SHEAR VALUES ARE ENUF TO GIVE POTENTIAL FOR ROTATING STORMS. MAIN THREAT WILL BE WIND DAMAGE WITH THIS BATCH...POSSIBLY LARGE HAIL IF ANY SUPERCELLS FORM EVEN GIVEN HIGH WBZ HEIGHTS. THE NEXT STRONGER VORT MAX IS LOCATED OVER LK HURON AND PRODUCED SVR WX OVER UP OF MI THIS MORNING AS SVR STORMS DEVELOPED. 12Z MODELS INDICATE THIS WAVE WILL MOVE INTO WRN NY ARND 01Z TONIGHT AND BRING ANOTHER CONVECTIVE COMPLEX ACROSS UPSTATE NY DRNG THE OVERNIGHT HRS. SFC WARM FRONT IS CRNTLY LOCATED JUST NORTH OF WATERTOWN AND CUD SLIP SLIGHTLY SOUTH STRADDLING NRN ZONES THIS EVENING. WAVE RIDING ALONG THIS BOUNDARY WUD GIVE BEST CHCS FOR THUNDERSTORMS TO NRN SUSQUEHANNA REGION NORTHWARD BTWN 03Z-12Z TONIGHT. H8 JET INCREASES AND THETA-E GRADIENT SETS UP TONIGHT WITH MODEST INSTABILITY IN PLACE. YET ANOTHER SHOT FOR SVR WX WILL EXIST WITH THIS WAVE AS IT MOVES THRU NRN HALF OF CWA. BEST COURSE OF ACTION WILL BE TO KEEP POPS ENTIRE OVERNIGHT PD WITH LIKELY FAR NORTH TAPERING TO 30 ACROSS THE SRN TIER. AREAS FROM ESSENTIALLY ROUTE 17 SOUTH WILL SEE VRY LITTLE TONIGHT. AS FOR MONDAY...CDFNT IS SLOWING AND WILL JUST BARELY MAKE IT INTO CWA DURING THE AFTERNOON. HAVE ONLY GONE WITH CHC POPS OVER FINGER LKS/WRN MOHAWK VALLEY MONDAY AS MOST FORCING AND FOCUS FOR CONVECTION REMAINS TO OUR NORTH. WITH DWPTS INCRSNG INTO THE M-U 60S CAPES WILL BE HIGH. THUS POTENTIAL FOR SVR WX AFTER APPROX 18Z OVER UPSTATE NY WITH DAMAGING WINDS BEING THE MAIN THREAT. HEAT WILL ALSO BE AN ISSUE TOMORROW WITH HIGHS APCHG THE L-M 90S AREAWIDE. COUPLE THIS WITH THE HUMID AIRMASS AND SOME LOCATIONS MAY HIT HEAT INDICES OF 100 DEGREES FOR A VERY BRIEF PD TOMORROW AFTERNOON. NOT ENUF TO WARRANT HEAT ADVISORY AT THIS TIME AS VALUES MAX OUT FOR ABOUT ONE HOUR BEFORE DROPPING BACK INTO THE 90S. MAY SEE SOME PLACES APPROACH RECORD HIGHS TOMORROW: BINGHAMTON - 95(1988) SYRACUSE - 97 (1988) WILKES-BARRE/SCRANTON - 96 (1988) && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... SUMMERTIME PATTERN CONTINUES WITH HOT AND HUMID CONDITIONS AND A FRONTAL BOUNDARY LINGERING NEAR THE LAKES. NOT A LOT OF FOCUS FOR STORMS BUT DO NOT BELIEVE MUCH LIFT WILL BE NEEDED SO ITS HARD TO RULE OUT CONVECTION ANY PERIOD. HEAT INDICIES ON MON ARE NEAR THE ADVISORY LEVEL...WOULD NEED TO SEE MORE WIDESPREAD DEW POINTS IN THE 70 RANGE TO PUSH IT OVER THE TOP. HAVE BUMPED TEMPS UP A HAIR AGAIN ON TUESDAY AS COOLER AIR IS NOT EXPECTED TO MAKE IT DOWN INTO NY. WED SHOULD BE A LITTLE COOLER WITH MORE CLOUDS AND SHOWERS AND TSTMS AS THE NEXT SYSTEM APPROACHES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... COLD FRONT PUSHES THROUGH THE AREA WED NIGHT INTO THURSDAY. THU NIGHT SHOULD BE DRY BEHIND THE FRONT. HOWEVER CANNOT RULE OUT CLOUDS AND A RW- ...20 POP...ON FRI WITH CYCLONIC FLOW ALFT AND UPSLOPE INTO THE THE SOUTHERN TIER. SEASONABLE TEMPERATURES FOR THE WEEKEND. WEAK FRONT MOVES DOWN LATE SAT INTO SUNDAY GIVING US ANOTHER CHANCE OF SOME SHOWERS AND TSTMS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... MVFR RESTRICTIONS DUE TO CONVECTION THIS AFTERNOON AND EVENING. UPPER DISTURBANCE WILL BRING THUNDERSTORMS TO TWO NRN TERMINALS THIS EVENING. BEST CHC LOOKS TO BE AFTER 00Z...MAINLY BTWN 02Z-06Z FOR THUNDER ACROSS KSYR/KRME. CUD SEE LIGHT SHOWERS MOST OF THE AFTERNOON AND EVENING. OCNL SHRAS POSSIBLE AT KITH THIS EVENING...WITH LESS OF A CHC FURTHER SOUTH. THUS HAVE LEFT OUT OF TAFS FOR KELM/KBGM/KAVP. MOST RESTRICTIONS LIKELY DUE TO VSBY IN THUNDER...WITH CB BASES LIKELY REMAINING OVER 4KFT. BKN CIRRUS LAYER FROM CONVECTIVE DEBRIS EXPECTED OVER ENTIRE AREA TONIGHT. SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON FROM MONDAY THROUGH THURSDAY...PERHAPS PRODUCING BRIEF RESTRICTIONS. EARLY MORNING FOG/HAZE ALSO POSSIBLE...ESPECIALLY AT KELM. OTHERWISE...LOOK FOR VFR. BEST CHC OF WIDESPREAD THUNDER WILL BE ON WEDNESDAY AFTERNOON AHEAD OF A COLD FRONT. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...PVB SHORT TERM...BMW LONG TERM...BMW AVIATION...PVB
Hazardous weather outlook, Jul 8, 9:54 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 954 AM EDT SUN JUL 8 2007 NYZ009-015>018-023-025-036-037-044>046-055>057-091400- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA- BROOME-DELAWARE- 954 AM EDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL NEW YORK THIS AFTERNOON. LOCATIONS NORTH OF THE SOUTHERN TIER WILL BE THE MOST LIKELY AREAS TO SEE SEVERE STORMS...WITH A LESSER CHANCE ALONG THE NEW YORK AND PENNSYLVANIA BORDER. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS COULD DOT THE AREA MONDAY AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE...WITH STRONG WINDS THE MAIN THREAT. IT WILL BE HOT AND HUMID MONDAY AND TUESDAY. IN HIGHLY URBANIZED...NORMALLY WARMER AREAS...HIGHS IN THE MID 90S ARE EXPECTED. HEAT INDICES MAY REACH THE UPPER 90S...AND POSSIBLY EVEN APPROACH 100 DEGREES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. NYZ022-024-062-PAZ038>040-043-044-047-048-072-091400- STEUBEN-CHEMUNG-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 954 AM EDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STORMS CLOSEST TO THE PENNSYLVANIA AND NEW YORK BORDER MAY PRODUCE STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY IT WILL BE HOT AND HUMID MONDAY AND TUESDAY. IN HIGHLY URBANIZED...NORMALLY WARMER AREAS...HIGHS IN THE MID 90S ARE EXPECTED. HEAT INDICES MAY REACH THE UPPER 90S...AND POSSIBLY EVEN APPROACH 100 DEGREES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PB
In the hours before
Special weather statement, Jul 8, 4:12 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 412 PM EDT SUN JUL 8 2007 NYZ055-056-082100- BROOME NY-TIOGA NY- 412 PM EDT SUN JUL 8 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR NEWARK VALLEY...AND MOVING SOUTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... NWS BINGHAMTON AND WEST CORNERS AT 420 PM EDT... ENDWELL AT 425 PM EDT... JOHNSON CITY AND CASTLE CREEK AT 430 PM EDT... PORT DICKINSON AND CHENANGO BRIDGE AT 435 PM EDT... PORT CRANE AT 440 PM EDT... SANITARIA SPGS AT 445 PM EDT... CONKLIN AT 450 PM EDT... KIRKWOOD AND BELDEN AT 455 PM EDT... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Special weather statement, Jul 8, 5:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 504 PM EDT SUN JUL 8 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-090300- BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-MADISON-NORTHERN ONEIDA- ONONDAGA-OTSEGO-SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA- STEUBEN-TIOGA-TOMPKINS-YATES- 504 PM EDT SUN JUL 8 2007 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATER THIS EVENING... AN APPROACHING UPPER LEVEL DISTURBANCE WILL TRIGGER THUNDERSTORMS OVER CENTRAL NEW YORK LATER THIS EVENING. THERE IS THE POSSIBILITY THAT A LINE, OR CLUSTER, OF STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP, AND MOVE RAPIDLY SOUTHEAST ACROSS THE REGION LATE THIS EVENING INTO THE OVERNIGHT HOURS. THE MOST FAVORED AREAS FOR STRONG TO SEVERE THUNDERSTORMS WILL BE THE FINGER LAKES, SOUTHERN TUGHILL PLATEAU, WESTERN MOHAWK VALLEY, AND NORTHERN SUSQUEHANNA REGION. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS, LARGE HAIL, AND VERY HEAVY RAINFALL. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING SITUATION. A SEVERE THUNDERSTORM WATCH WILL BE ISSUED IF CONDITIONS BECOME FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. WARNINGS WILL BE ISSUED IF SEVERE WEATHER IS OCCURRING OR IMMINENT. STAY TUNED TO NOAA WEATHER RADIO, THE VOICE OF YOUR NATIONAL WEATHER SERVICE, FOR THE LATEST UPDATES.
Special weather statement, Jul 8, 5:26 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 526 PM EDT SUN JUL 8 2007 NYZ015-022-082230- STEUBEN NY-YATES NY- 526 PM EDT SUN JUL 8 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 15 MILES WEST OF VINE VALLEY...AND MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VINE VALLEY AT 540 PM EDT... MIDDLESEX AT 545 PM EDT... ITALY AT 550 PM EDT... ITALY HILL AND FRIEND AT 555 PM EDT... BRANCHPORT AND GUYANOGA AT 600 PM EDT... BLUFF POINT AND KEUKA PARK AT 605 PM EDT... CROSBY AND KEUKA AT 610 PM EDT... PORTER CORNER AT 615 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PADAVONA
Special weather statement, Jul 8, 6:05 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 605 PM EDT SUN JUL 8 2007 NYZ018-036-037-082300- MADISON NY-ONEIDA NY-ONONDAGA NY- 605 PM EDT SUN JUL 8 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR NORTH SYRACUSE...AND MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MINOA AND EAST SYRACUSE AT 615 PM EDT... KIRKVILLE AND FAYETTEVILLE AT 620 PM EDT... LAKEPORT AT 625 PM EDT... CHITTENANGO AND SULLIVAN AT 630 PM EDT... PERRYVILLE AND CAZENOVIA AT 635 PM EDT... LENOX AND CANASTOTA AT 640 PM EDT... NELSON AND ONEIDA AT 645 PM EDT... PETERBORO AND KENWOOD AT 650 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, Jul 8, 6:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 620 PM EDT SUN JUL 8 2007 NYZ023-082315- SCHUYLER NY- 620 PM EDT SUN JUL 8 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF TYRONE...AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... TYRONE AND WESTON AT 630 PM EDT... ALTAY AT 635 PM EDT... TOWNSEND AND READING CENTER AT 645 PM EDT... WATKINS GLEN AND WEDGEWOOD AT 650 PM EDT... MONTOUR FALLS AND BURDETT AT 655 PM EDT... ODESSA AT 700 PM EDT... CATHARINE AND SMITH VALLEY AT 705 PM EDT... ALPINE AT 710 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PADAVONA
Local storm report, Jul 8, 6:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
624 PM EDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PRATTSBURG 42.52N 77.28W
07/08/2007 E0.75 INCH STEUBEN NY PUBLIC
&&
BMWThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 67 min |
| Jul 8, 6:08 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 52 min |
| Jul 8, 6:42 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 63 min |
| Jul 8, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.